Blue Woman – Woman Private – Women Site

What are the harms of Laetril B17 Vitamin Pills?

30.03.2019
128
What are the harms of Laetril B17 Vitamin Pills?

Vitamin B-17 is not actually a vitamin. Therefore, taking b-17 vitamins is not essential for normal growth and nutrition, you do not need b-17 for a healthy body function. Vitamin B17, commonly referred to as laetrile, is seen by many alternative medicine enthusiasts as an effective cancer fighter. People who adopt the idea that vitamin B-17 is beneficial against cancer believe that the vitamin b17 kills cancer cells, and prevents the cancer that will be formed while reinforcing the body’s immune system. The use of vitamin B17 pills must also be aware of potential hazards, as it may cause various damage.

B17 vitamin pill is approved by FDA (American Food and Drug Administration)

Vitamin B-17 is in the form of pill in the market with the names “amigdalin dal or“ laetrile şeklinde. The sale of these drugs is prohibited in many countries of the USA and Europe. As a result of scientific researches, the chemicals that are harmful to health in laetrile tablets have been identified in the market. In the article published by the National Cancer Institute, it has been found that laetrile compounds of Mexican origin contain bacteria and other harmful substances.

Cyanide poisoning

Research on (Leave empty)vitamin B17(Leave empty) has shown that taking this vitamin as a drug causes cyanide poisoning in some individuals. In a study conducted by the National Cancer Institute in the late 1970s, six patients receiving laetrile died from two cyanide intoxications. Shortness of breath, weakness, headache, dizziness, confusion, flushing of the mouth and skin are possible symptoms of cyanide poisoning. In severe cyanide poisoning, work can go from coma to death.

Side effects of Laetrile

Laetrile-induced adverse reactions are very similar to cyanide poisoning and may even lead to various health complications or even death. According to the National Cancer Institute, the side effects of vitamin B17 include nausea, vomiting, difficulty in walking, fever, and blurred consciousness.

Apricot kernel and cancer

The UK Cancer Research Center reports that 50 grams of laetrile consumption per day or 50-60 of the apricot kernels can lead to overload of vitamin B17 and cause death. The US Food and Drug Administration and the UK Cancer Center have not reported a safe rate for B17.

Consuming certain foods and vitamins when using B-17 may increase the risk of toxic reactions. Severe side effects were detected in patients who received vitamin B17 (apricot, peach, bitter almond, etc.) or high doses of vitamin C in patients receiving vitamin C, which could lead to injury or death due to cyanide intoxication.

Note: never use b17 vitamin pill without consulting your doctor.

(Leave empty)What is Vitamin B17?(Leave empty) (Leave empty)Click here(Leave empty)

(Leave empty)What Are the Symptoms of Vitamin B17 Deficiency?(Leave empty) (Leave empty)click here(Leave empty)

(Leave empty)B17 Which Fruits and Vegetables Are Found?(Leave empty) (Leave empty)click here(Leave empty)

MAKE A COMMENT
COMMENTS - 0 COMMENTS

No comments yet.

Not all articles on the site can be used even if quoted. All Rights Reserved! WomenPOST None of the articles on our site are doctor's recommendations. The implementation or use of the subjects is the responsibility of the person, Kadinpost.com can not be held responsible for problems that may occur.